On a Nonlinear Vibrating System Having Infinitely Many Limit Cycles

[+] Author and Article Information
K. Klotter

Technical University of Darmstadt, Germany

E. Kreyszig

Ohio State University, Columbus, Ohio

J. Appl. Mech 31(2), 321-324 (Jun 01, 1964) (4 pages) doi:10.1115/1.3629604 History: Received April 01, 1963; Online September 15, 2011


This investigation is concerned with a nonlinear differential equation that governs oscillations having infinitely many limit cycles. Bounds and approximations for the corresponding limit amplitudes are obtained from suitable estimates of first integrals.

Copyright © 1964 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In